# SDR CA160204004

- Difficulty date: February 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Washer
- Part number: FA00123028002
- Condition: Missing
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PSU STRUCTURE SERRATED WASHERS NOT SHOWN ON INSTALL DWG PSU STRUCTURE INSTALLATION DWG DOES NOT SHOW THE SERRATED WASHERS TO BE INSTALLED ON THE LOWER ATTACHMENT POINTS.  THIS SITUATION MADE US DOUBT THAT MAYBE SOME ACFT WERE DELIVERED WITHOUT THE SERRATED WASHERS INSTALLED.   THE SERRATED WASHERS WERE DELIVERED TO THE ACFT AND ARE PART OF THE TOP ASSY DWG, THEREFORE THEY SHOULD HAVE BEEN INSTALLED. THE USE OF THE WASHER NAS1149 HAS NO IMPACT ON THE STACKUP SO FROM AN ENGINEERING POINT OF VIEW EVERYTHING IS FINE, NO RISK.  THE ACTUAL RISK IS ON THE PRODUCTION LINE, BECAUSE THE SERRATED WASHERS WERE NOT SHOWN ON THE INSTALLATION DWG, WE DOUBT THAT MAYBE SOME PSU STRUCTURES WHERE INSTALLED WITHOUT THE SERRATED WASHERS.  IF THE SERRATED WASHERS ARE NOT INSTALLED, IN CASE OF AN EMERGENCY LANDING WITH A 9G FWD LOAD, THE MOVEMENT OF THE PSU STRUCTURES THROUGH THE SLOTTED HOLES WOULD INDUCE AN INERTIA MOMENT THAT CAN BREAK THE ATTACHMENTS OF THE PSU STRUCTURES RESULTING INTO THE CABIN HEADLINER AND BOTH SIDEWALLS NOT BEING ATTACHED TO THE ACFT STRUCTURE.
